UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Total value adjustment of Bermudan option valuation under pure jump Lévy fluctuations Journal article
Chaos, 2022,Volume: 32,Issue: 2
Authors:  Yuan, Gangnan;  Ding, Deng;  Duan, Jinqiao;  Lu, Weiguo;  Wu, Fengyan
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2022/05/17
A linearized compact ADI numerical method for the two-dimensional nonlinear delayed Schrödinger equation Journal article
Applied Mathematics and Computation, 2022,Volume: 412
Authors:  Qin, Hongyu;  Wu, Fengyan;  Ding, Deng
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/02/21
Compact Adi Numerical Method  Convergence  Nonlinear Delayed Schrödinger Equation  Stability